Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i7-9.310
pages 82-92

Routing of the Step-by-step Circuit of a Mobile Sets System Using Dynamic Programming under Conditions of Bellman's Function Inexact Computation

Alexey A. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics of Ural Branch of Russian Academy of Sciences, Ekaterinburg
Alexander G. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics of Ural Branch of Russian Academy of Sciences, Ural Federal University, Ekaterinburg

RESUMO

The problem of route optimization is considered. The problem is connected with the investigation of the step-by-step circuit of sets under the conditions of possible multivariant transfers from one set to another. It is assumed the case when the goal sets are realized in the making "trajectory". The estimations are found which determine the influence of errors of the computation of the Bellman function on the result and development of a route problem.


Articles with similar content:

Parametrical Actions, Right-invariance and Hamiltonian Dynamics of Control Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
S. A. Smirnov
IMPROVEMENT OF THE MATHEMATICAL MODEL OF THE TECHNOLOGICAL PROCESS OF DRAWING THE OPTICAL FIBER WITH THE COMPLEX TRANSVERSE PROFILE STRUCTURE
Telecommunications and Radio Engineering, Vol.74, 2015, issue 15
G.V. Ponomariova
An Approximate Solution to the Problem of Linear Antenna Synthesis by the Partial Pattern Method
Telecommunications and Radio Engineering, Vol.53, 1999, issue 1
O. N. Nosenko
The Problem of a Mathematical Safe with a Prime Number of Lock States
Journal of Automation and Information Sciences, Vol.50, 2018, issue 11
Artem L. Gurin , Andrey G. Donets
Dynamics Investigation of Systems with a Discrete State Space
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Victor I. Ivanenko, Nikolay A. Zinchuk